# SDR 2008UALA01116

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 36,625 hours, 14,105 cycles
- Engine: Iae V2522A5
- Engine time: 19,500 hours, 8,612 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 144171000031600U
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT ENGINE VIBRATION.  REPLACED EVM (TRANSDUCER).  ENGINE RUNS WERE NORMAL AFTERWARD.
